# SDR HAIHEEA9803

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515170
- Condition: Cracked
- Location: M/R
- Part time: 5,879 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE AND NECK SHELL CRACKED AND TIP CAP SEPARATED.
